# SDR 20000503SH044

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Part number: 99115043
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIRS TO FORWARD, LT COCKPIT PRESSURE FLOOR RIB BY REPLACEMENT (EIA ECRA 940-53-045-2).  (X)
